MAUDE Adverse Event Report: ST. JUDE MEDICAL FAST-CATH¿ TRIO HEMOSTASIS INTRODUCER, CATH-LOCK¿ LOCKING HUB, 12 CM SHEATH, 12; INTRODUCER, CATHETER

ST. JUDE MEDICAL FAST-CATH¿ TRIO HEMOSTASIS INTRODUCER, CATH-LOCK¿ LOCKING HUB, 12 CM SHEATH, 12; INTRODUCER, CATHETER
Model Number 406306
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 02/20/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The reported event of a leak could not be confirmed.The results of the investigation are inconclusive since the device was not returned for analysis.The device history record was reviewed to ensure that each manufacturing and inspection operation was performed.Based on the information received, the cause of the reported leak could not be conclusively determined.
 
Event or Problem Description
During the procedure, a blood leak was noted from the hemostasis valve.The device was replaced to a non-abbott sheath and the procedure was completed with no adverse consequences to the patient.

Brand Name
FAST-CATH¿ TRIO HEMOSTASIS INTRODUCER, CATH-LOCK¿ LOCKING HUB, 12 CM SHEATH, 12
Common Device Name
INTRODUCER, CATHETER
Manufacturer (Section D)
ST. JUDE MEDICAL
5050 nathan lane north
plymouth MN 55442
MDR Report Key8412004
Report Number3005334138-2019-00138
Device Sequence Number10838633
Product Code DYB
UDI-Device Identifier05414734203920
UDI-Public05414734203920
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K954317
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 03/12/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/30/2020
Device Model Number406306
Device Lot Number6231915
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/22/2019
Initial Report FDA Received Date03/12/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1